| Model Number |
432701-10 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary lobectomy procedure, a rubber piece from the access port broke off and fell inside the patient after a stapler instrument was removed from the port.The customer confirmed that all fragments were retrieved during the same procedure which was completed as planned.Retrieval of the fragments was confirmed through direct visualization by the surgeon using a laparoscopic camera and an "endo dual" instrument.No complications to the patient were reported as a result of the event.
Additional Manufacturer Narrative
The access port has not been received for failure analysis evaluation.